Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Given high dose of t minic syrup to a child. Any side effect?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 1444 Questions
My son would be 5 year old this Feb and had taken 5ml of T minic syrup instead of 2.5 ml, I did force him to vomit immediately within 2-8 minutes time. What would be the side affect? Should I rush to doctor immediately?
Posted Wed, 13 Feb 2013 in Medicines and Side Effects
Answered by Dr. Synthyia Bhagat 20 minutes later

Thanks for your query,

Relax, do not worry as T minic syrup is antihistamine and decongestant syrup containing chlorpheniramine and phenylephrine, for pediatric usage.

There may be mild sedation only. Do not induce any vomiting and there is no need to rush to doctor immediately. Give him plenty of fluids and his routine diet. You can get him examined by a doctor only if drowsiness persist.

Hope I have answered your query. If you have any other question, I will like to help.

Wishing your child good health.
God bless.
Above answer was peer-reviewed by
Follow-up: Given high dose of t minic syrup to a child. Any side effect? 17 minutes later
Thank you for the response.

I would observe him until tomorrow morning, he is active and playing normally with his brother. He has cold symptoms since 3 days and has dry skin due to cold. I have applied Cetaphil moisturizer....but the dry skin still persists. What else can I use for dry skin, as it created darkness around his eyes.

What would be the reason for dark skin under eyes? It usually is observed most of the times.

Regards, XXXXXXX
Answered by Dr. Synthyia Bhagat 41 minutes later

Thanks again.

Yes, observe your child. It is very good that he is active and playful.

Regarding dark circles under eye, or allergic shiners, this is usually related to
a)Some allergies
c)chronic sinusitis
d)Heredity and it can run in family.

- I suggest you to apply emollient under his eyes after bath so as to retain moisture, and apply 2 to 3 times a day.
- Avoid allergen if any.
- Give him plenty of XXXXXXX leafy vegetables, salads and fruit. Avoid all kind of fried and junk food.
- Make sure he gets adequate sleep and no late nights.

If you do not have any further clarification you can close the discussion and rate the answer.

Wishing you and your family good health.
God Bless.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor